# SDR CA991007069

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Wire
- Condition: Shorted
- Location: Cockpit Compass
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, PILOT REPORTED SMOKE AROUND MASTER COMPASS AND LOSS OF OTHER LIGHTING IN THE COCKPIT.  COMPASS LIGHT WIRES FOUND SHORTED AT CONNECTOR AND INSULATION BURNT.  CIRCUIT BREAKER DID NOT TRIP.
